# SDR C2XA10TY122

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 25,006 hours, 18,655 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS DIVERTED TO TYS FROM BNA DUE TO E1 OVERTEMP. TYS MAINTENANCE FOUND A LOOSE B-NUT THAT WAS LEAKING HOT AIR ONTO A TEMP SENSOR.  TIGHTEN B-NUT AND OPD CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
